MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR ICP EXPRESS CABLE; ICP EXPRESS - CABLES

INTEGRA LIFESCIENCES SWITZERLAND SAR ICP EXPRESS CABLE; ICP EXPRESS - CABLES
Model Number 82-6636
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 4 reports linked to mfg report numbers: 3013886523-2023-00090, 3014334038-2023-00041, 3013886523-2023-00091.A facility reported a cerelink sensor (id (b)(4)) was implanted in operative room for monitoring intracranial pressure (icp) of an acute subarachnoid hemorrhage, but once the dressing was placed, the reading became abnormally high.A new cerelink sensor was inserted and the readings were stable.Patient was transferred to icu but overnight, the readings became abnormally high and erratic.Medication was given to bring icp down, however the patient did not respond, although did not appear to be symptomatic either.The sensor was removed at bedside on (b)(6) 2023 and an evd was inserted which gave a normal icp reading.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The icp express cable (id 826636) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Serial number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.However, the possible root cause used in this investigation is: monitor calibration service not done.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
ICP EXPRESS CABLE
Common Device Name
ICP EXPRESS - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16655821
Report Number3014334038-2023-00040
Device Sequence Number5821885
Product Code GWM
UDI-Device Identifier10886704042365
UDI-Public10886704042365
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-6636
Device Catalogue Number826636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date07/12/2023
Date Device Manufactured07/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown